MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0H12, KII DISSECTING BALLOON, RND, 3/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0H12, KII DISSECTING BALLOON, RND, 3/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0H12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: tepp.Event description: during inflation, the balloon burst again and even a part of it lay in the extraperitoneal space.The bellows were operated for about 10-15 times.The patient was not harmed.Intervention: retrieval of separated part.Patient status: the patient was not harmed.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a fragment.Visual inspection confirmed the complainant¿s experience of balloon fragmentation.The balloon material was stretched, torn, and fragmented.The fragment was identified to be from the balloon.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the exact root cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: tepp.Event description: during inflation, the balloon burst again and even a part of it lay in the extraperitoneal space.The bellows were operated for about 10-15 times.The patient was not harmed.Additional information received from applied medical representative via email on 29-nov-2021: customer always uses a 0 degree scope for inguinal hernia repairs.Manufacturer [ ], 10mm diameter.Representative has tested this and inflated the balloon 40 times and has tried to damage the balloon with the scope several times.This did not work.He also verified if the scope became hot, this was not the case either.Intervention: retrieval of separated part.Patient status: the patient was not harmed.

Brand Name
C0H12, KII DISSECTING BALLOON, RND, 3/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12708418
Report Number2027111-2021-00694
Device Sequence Number1467762
Product Code GCJ
UDI-Device Identifier00607915137229
UDI-Public(01)00607915137229(17)240701(30)01(10)1420946
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberC0H12
Device Catalogue Number101474194
Device Lot Number1420946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0 DEGREE SCOPE. MANUFACTURER KARL STORZ, 10MM
Patient SexUnknown